# SDR CA980325003

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 305A
- Engine: Cont O47011
- System (JASC): 7931 · Engine Oil Pressure
- Part: Spring
- Part number: 533106
- Condition: Broken
- Location: Engine
- Part time: 461 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPRING WAS BEING REMOVED FOR INSTALLATION ON ANOTHER AIRCRAFT.  NO INDICATION THAT THE SPRING WAS BROKEN.  REPLACED.
